Call 0333 016 3030 or make an enquiry today!

Re: Questions

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#48717
Lauren
Keymaster

I have asked Mr Chris Ping, one of Streamline Surgical’s surgeons about the tube and he said there should not be a problem with it after a bypass.

However, if you feel safer wearing a medi-alert bracelet/dogtag/necklace regarding this and Asprin based medications, then by all means do so.

They are recommended for people with Diabetes, Epilepsy and Asthma etc and any drug/food/venom/sting allergies that may result in anaphylactic shock.

Hope this helps x

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media